OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.43 (2011) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5715

Title: Non-vanishing Theorems for Rank Two Vector Bundles on Threefolds
Authors: Ballico, Edoardo
Valabrega, Paolo
Valenzano, Mario
Keywords: Rank Two Vector Bundles
Smooth Threefolds
Non-vanishing of 1-Cohomology
Issue Date: 2011
Publisher: EUT Edizioni Università di Trieste
Citation: Edoardo Ballico, Paolo Valabrega and Mario Valenzano, "Non-vanishing Theorems for Rank Two Vector Bundles on Threefolds", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 43 (2011), pp. 11–30
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
43 (2011)
Abstract: The paper investigates the non-vanishing of $H^{1}\left(\varepsilon\left(n\right)\right)$, where $\varepsilon$ is a (normalized) rank two vector bundle over any smooth irreducible threefold X with $PIC\left(X\right)\cong\mathbb{Z}$. If $\epsilon$ is defined by the equality $\omega_{X}=\mathcal{O}_{X}\left(\epsilon\right)$ and $\alpha$ is the least integer t such that $H^{t}\left(\varepsilon\left(t\right)\right)\neq0$, then, for a non-stable $\varepsilon$, $H^{1}\left(\varepsilon\left(n\right)\right)$ does not vanish at least between $\frac{\epsilon-c_{1}}{2}$ and $-\alpha-c_{1}-1$. The paper also shows that there are other non-vanishing intervals, whose endpoints depend on a and on the second Chem class of $\varepsilon$. If $\varepsilon$ is stable $H^{1}\left(\varepsilon\left(n\right)\right)$ does not vanish at least between $\frac{\epsilon-c_{1}}{2}$ and $\alpha-2$. The paper considers also the case of a threefold X with $PIC\left(X\right)\neq\mathbb{Z}$ but $Num\cong\mathbb{Z}$ and gives similar non-vanishing results.
URI: http://hdl.handle.net/10077/5715
ISSN: 0049-4704
MS Classification 2000: 14J60
14F05
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.43 (2011)

Files in This Item:

File Description SizeFormat
BallicoValabregaValenzanoRendMat43.pdf236.49 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.